What could you do or use to stop arm and back acne
Try stretching your arms, take a Tylenol or Advil and get some rest. Thanks for asking ChaCha. [ Source: http://www.chacha.com/question/what-could-you-do-or-use-to-stop-arm-and-back-acne ]
More Answers to “What could you do or use to stop arm and back acne“
- What could you do or use to stop arm and back acne
- Try stretching your arms, take a Tylenol or Advil and get some rest. Thanks for asking ChaCha.
Related Questions Answered on Y!Answers
- Pulse of numbness/tingling throughout my body?
- Q: OK, I am a 20 yr old female. I was diagnosed with Systemic Lupus this past April, but apparently I’ve had it for 6 years now. For the past year I have been experiencing intermittent pulsations of numbness/tingling throughout my body. It comes on every few weeks and lasts anywhere from 3-5 days, nonstop. It’s about an average of 2 pulses a second. It mostly occurs when I move or change direction. I know it is SOMEHOW linked to my antidepressant, Pristiq. Every time I miss a dose, or stop taking it for a medical test, the pulses come back, usually about 12 hours after the missed dose, but this last time it took 3 days to start happening. They start out faintly and get worse and stronger as time passes. When they happen I have trouble walking, talking, anything. I can’t feel where my limbs are because I lose feeling during the pulses. I was actually drinking a glass of water once and the pulse came and I couldn’t feel the cold water in my mouth anymore. The numbness only lasts when the shocks are occuring, as I stated about 2 a second. You can imagine how difficult this has made my life. I went to work today and ran into customers all day! I try to go through my everyday tasks but they’re so much more difficult when the pulses come. I went to the doctor and they did a VNG on me. I have a vertical nystagmus of the eyes, but I do not have vertigo. I even went to physical therapy because they thought it was vertigo but I never got dizzy with the shocks when I was there, they said I was wasting my time doing physical therapy. I now have an appointment with my cardiologist tomorrow (I also have mitral valve prolapse) to see if maybe my heart is the problem. I am getting an Auditory Brainstem Analysis later this week (MRI of my ear canals and the surrounding brain tissue) and I have been told by my doctor I also need to schedule an appointment with a neurologist. I just want to get this over with and fix whatever’s wrong. I already went through all the doctor stuff THIS YEAR! I had to fly to Pittsburgh to the Lupus Center to find out if I had Lupus. I am open to any thoughts anyone has as to what the heck this could be. They said I had a mild cause of lupus. I am taking 200mg of plaquenil a day, no steriods. I also take Yasmin, and 50 mg of Prisitq. I have stopped taking the Prisitq for the last 4 days to make sure this isn’t some weird addiction thing. So far the pulsations are still going strong. I looked up SSRI Discontinuation Syndrome, but that sounds like it’s just the effects of depression after you discontinue the SSRI, plus vomiting and chills. I don’t have that. Honestly I haven’t even felt depressed since I stopped the medication. I haven’t felt nauseous, but I always cold (I’m about 115 lbs.) Here’s my medical history:My aunt has Lupus, and another aunt has Multiple Sclerosis. My cousin has Epstein Barr. I had a hermangioma under my eyes when I was younger which rarely acts up now. I used to have high cholesterol that was induced by acutane (acne medication) but that was about 4 years ago. I had to take Lipitor for about a year. During that time I also had issues with high triglycerides, but that has since been resolved. About a year and a half ago I had issues with low blood sugar and that was fixed by just eating often. I developed a tic in my shoulder around 3 years ago because of Zoloft. I discontinued with medication and still have the tic a few times a week (it was about 60 times a day). When that was an issue I had a EEG done which showed a few abnormal results but nothing to be worried about because abnormal firings of the brain was normal in adolescents. I discovered I had mitral valve prolapse one day when I was about to fall asleep and my heart started racing and my left arms started hurting. I do have regurgitation but it’s very little. Along with Lupus I also have Raynaud’s Phenomenon which causes my feet to turn purple in normal temperature rooms. I have had an MRI with and without contrast, they said there were no brain lesions because of the lupus. I have been on numerous antidepressants for the past 6 years.I don’t know if the Pristiq is what has been causing these horrible sensations or it has been acting as the TREATMENT for something else I didn’t even know was wrong, so when I stopped taking the treatment, the problem came back. I know some of you must be thinking, ‘hello, they’re gone when you take your meds just keep taking them!’ but I can’t do that, I don’t know if the meds are causing this and hurting me or not. Maybe if I keep taking the Pristiq the symptoms will just keep getting worse when I have to stop taking it and maybe even hurt my body more. I need help! I was planning to move out of my mother’s house to go away to college next semester and I’ve had to put off my plans for another day because I’m not well enough to live on my own! I’m still stuck at my community college! These health issues are building up and slowly destroying what little life I h
- A: Emily,I honestly can’t believe that you’ve been going through this hell for all this time. I have MS, so some of these things sound familiar to me, but your MRI results came back negative for lesions on the brain which would have been able to confirm MS. However it is common to use a spinal tap to assist the diagnosing of MS when MRIs come back negative. MRIs are not the only way to detect MS. Check this out: http://tr.im/spinaltapmsUnfortunately, since I have MS, that is really the only thing I’m familiar with on this level. Although is has not been proven yet, it hasn’t been disproven either, but there are thoughts of the possibility that MS can be genetic, and because Multiple Sclerosis is already in your family, that would expose you to a higher chance of having it yourself. There is also a similar possibility of the Epstein Barr virus that may have a link to MS. http://tr.im/epsteinbarr_msUgh, it hurts me to not have an answer for you. If I come across any information that even remotely has a possibilty of having to do with your situation, I will email it to you.Prayers go out for your health and sanity as you try to figure this out.God Bless.